# SDR ASAA2015010610163

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 1,665 hours, 556 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT COMES ON WITH RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER LOGGED FLT DECK TRIM AIR FAULT LAST FLT. NO HISTORY LAST 30 DAYS.  PERFORMED FIM 21-62 TASK 842 & FAULT CLEARED.  GROUND VERIFICATION CK GOOD.
